# SDR LR7A2011092100234

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 40,539 hours, 19,979 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Tee Fitting
- Part number: 3880395
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK IAW JOB CARD HB5701 FOUND VERTICAL ANGLE CRACKED IN RADIUS AT FS517, CWS174L, WL280.  REPAIR ACCOMPLISHED BY REPLACEMENT IAW SMP583 51-70, NR 2-5-39.
